On the general theory of functions.
Journal für die reine und angewandte Mathematik, Tome 128 (1905), pp. 169-210
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1905__128_149194,
author = {Philip E.B. Jourdain},
title = {On the general theory of functions.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {169--210},
year = {1905},
volume = {128},
zbl = {36.0443.03},
url = {http://geodesic.mathdoc.fr/item/JRAM_1905__128_149194/}
}
Philip E.B. Jourdain. On the general theory of functions.. Journal für die reine und angewandte Mathematik, Tome 128 (1905), pp. 169-210. http://geodesic.mathdoc.fr/item/JRAM_1905__128_149194/